Computing Hermitian determinantal representations of hyperbolic curves

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

PLAUMANN, Daniel, Rainer SINN, David E. SPEYER, Cynthia VINZANT, 2015. Computing Hermitian determinantal representations of hyperbolic curves. In: International Journal of Algebra and Computation. 25(8), pp. 1327-1336. ISSN 0218-1967. Available under: doi: 10.1142/S0218196715500435

@article{Plaumann2015Compu-31289, title={Computing Hermitian determinantal representations of hyperbolic curves}, year={2015}, doi={10.1142/S0218196715500435}, number={8}, volume={25}, issn={0218-1967}, journal={International Journal of Algebra and Computation}, pages={1327--1336}, author={Plaumann, Daniel and Sinn, Rainer and Speyer, David E. and Vinzant, Cynthia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/31289"> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/31289"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-04-27T08:52:14Z</dcterms:available> <dc:contributor>Speyer, David E.</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-04-27T08:52:14Z</dc:date> <dcterms:abstract xml:lang="eng">Every real hyperbolic form in three variables can be realized as the determinant of a linear net of Hermitian matrices containing a positive definite matrix. Such representations are an algebraic certificate for the hyperbolicity of the polynomial and their existence has been proved in several different ways. However, the resulting algorithms for computing determinantal representations are computationally intensive. In this note, we present an algorithm that reduces a large part of the problem to linear algebra and discuss its numerical implementation.</dcterms:abstract> <dc:creator>Sinn, Rainer</dc:creator> <dcterms:issued>2015</dcterms:issued> <dc:contributor>Plaumann, Daniel</dc:contributor> <dc:contributor>Vinzant, Cynthia</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Plaumann, Daniel</dc:creator> <dcterms:title>Computing Hermitian determinantal representations of hyperbolic curves</dcterms:title> <dc:creator>Speyer, David E.</dc:creator> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Vinzant, Cynthia</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Sinn, Rainer</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account